How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Scott Your Own Question
Dr. Scott
Dr. Scott, Doctor
Category: Medical
Satisfied Customers: 296
Experience:  Physician
96592888
Type Your Medical Question Here...
Dr. Scott is online now
A new question is answered every 9 seconds

I've had diarrhea for five days and have been taking Imodium

Customer Question

I've had diarrhea for five days and have been taking Imodium for three of those days. But symptoms still persist.
Submitted: 12 days ago.
Category: Medical
Expert:  Dr. Scott replied 12 days ago.
Hi there. Let me review your question and I'll be right with you
Expert:  Dr. Scott replied 12 days ago.
Are you having any abdominal pain? Do you have any fevers?
Expert:  Dr. Scott replied 12 days ago.
Did the Imodium help at all?
Expert:  Dr. Scott replied 12 days ago.
What medications are you on?
Expert:  Dr. Scott replied 12 days ago.

Have you been having any nausea or vomiting?

Related Medical Questions